MAUDE Adverse Event Report: SYNTHES GMBH 4.3MM PERCUTANEOUS THREADED DRILL GUIDE; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH 4.3MM PERCUTANEOUS THREADED DRILL GUIDE; GUIDE, SURGICAL, INSTRUMENT
Model Number 324.203
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on unknown date, several of the 4.3mm percutaneous threaded drill guide in the 4.5mm va-lcp curved condylar aiming instruments set are stripped and do not thread onto the handle anymore.There was no patient consequences.This report is for one (1) 4.3mm percutaneous threaded drill guide this is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.H6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(6) 2026 clinician review: mrn 8030965-2023-07598 is being retracted since it was found to be incorrectly reported.Following follow-up with the reporter and review of the complaint record, including correction of the original complaint coding and/or reporting as applicable, the complaint was reassessed against established reportability criteria and determined to be not reportable.The previous reportable determination was attributable to inaccurate or incomplete information that has since been corrected.No additional reportability actions are required.This report is closed.

Brand Name
4.3MM PERCUTANEOUS THREADED DRILL GUIDE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 
3035526892
MDR Report Key17147088
Report Number8030965-2023-07598
Device Sequence Number5745010
Product Code FZX
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number324.203
Device Catalogue Number324.203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown